# SDR UIEA2015101300575

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 67,907 hours, 11,931 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227FI740
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MULTIPLE EICAS MSGS OF, ENG 1 FUEL FILT IN CRUISE, SELF-CLEAR WITHIN 10 - 15 SECS.  STATUS MSG, ENG 1 FUEL FILT, NR 1 ENG FUEL FILTER ELEMENT REPLACED.  FUEL LEAK CHECKED WITH ENG GND RUN CUT OUT SATISFACTORY IAW AMM 73-11-02.  CMC PLF & EXISTING FAULT REVIEWED NO FAULT ACTIVE.
